Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

penis is very weak and shrinked to 2 to 3 inch, width also decress.. also having discomfortness n litle pain on pelvic area

hi ,
my age is 2, i was musturbating since a long time… in early ages 2 to three times in a day , and had idea about its consequences…. take many medication homeo and herbal and got result… but unable to controll on desire… from last 6 months my health is very weak, penis is very weak and shrinked to 2 to 3 inch, width also decress.. also having discomfortness n litle pain on pelvic area.., i have left musturbation now
please advice what medication i should take , and is your medication available in pakistan …


In: Men's Health, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

To over come side effects of Over masturbation we will recommend to use Shilajit capsules http://www.ayurvediccure.com/shilajit.htm twice a day after meal with Milk.

Also apply butea superba Gel http://www.ayurvediccure.com/butea-superba-gel.htm on penis and massage slowly until whole of Gel is absorbed in Penis. This is exclusive combination that helps in penis enlargement and on the same time supplying nourishment to body that is essential to over come side effects of  over masturbation.

Shilajit is one of the best herb known that act as rejuvenator and increases sexual strength and stamina.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner